# SDR SWAA2024052387943

- Difficulty date: May 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 58,123 hours, 38,268 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND AIRCRAFT IN CLEAN CONFIGURATION FO PUT THE GEAR HANDLE IN 'OFF' POSITION. NOSE GEAR EXTENED; MAIN DID NOT.<[01] 02 - INSPECTED PER [AMM 32-33-00-710-801-NG (OPERATIONAL TEST FOR THE NOSE LANDING GEAR - PERMANENT)]
